# SDR C2XA95CL105

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Reg
- Part number: 3022871
- Condition: Out Of Adjust
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 3357 - CLE - CRUISE FLIGHT LEFT ENGINE OIL PRESSURE ROSE TO 68/69 PSID, AS PER QRH REDUCED POWER TO 40 PERCENT, OIL PRESSURE REMAINED AT 66/68 PSID FOR REMAINDER OF FLIGHT.  MAINTENANCE REMOVED TWO WASHERS FROM OIL PRESSURE REGULATOR IAW PWA 72-01-50 AND 72-00-00.  RAN ENGINE OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
